# SDR MWEA00886

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Receptacle
- Part number: 59348861
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD PLUG DOOR PIN RECEPTACLE AT THE ELEVEN O''CLOCK POSITION (AFT LOOKING FORWARD) HAS A CRACK INDICATION AT THE LOWER EDGE OF RECEPTACLE.  REQUIRES FURTHER EVALUATION.  EVALUATION CONFIRMS .75 INCH CRACK.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
